|   | 
Author Asenjoa, F.A.; Hojman, S.A.
Title Correspondence between dark energy quantum cosmology and Maxwell equations Type Journal Article
Year 2019 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 79 Issue 9 Pages 5 pp
Abstract A Friedmann-Robertson-Walker cosmology with dark energy can be modelled using a quintessence field. That system is equivalent to a relativistic particle moving on a two-dimensional conformal spacetime. When the quintessence behaves as a free massless scalar field in a Universe with cosmological constant, the quantized version of that theory can lead to a supersymmetric Majorana quantum cosmology. The purpose of this work is to show that such quantum cosmological model corresponds to the Maxwell equations for electromagnetic waves propagating in a medium with specific values for its relative permittivity and relative permeability. The form of those media parameters are calculated, implying that a Majorana quantum cosmology can be studied in an analogue electromagnetic system.
Address [Asenjoa, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference (up)
Notes WOS:000484523100004 Approved no
Call Number UAI @ eduardo.moreno @ Serial 1053
Permanent link to this record